# SDR SWAA2023061353378

- Difficulty date: May 28, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B OF NACELLE STRUT - FRONT SPAR AT IFSS 192 PNEUMATIC BLEED SUPPLY DUCT SUPPORT BRACKET AND CLAMP IS BROKEN.<[01] INSTALLED PNEUMATIC BLEED SUPPLY DUCT SUPPORT BRACKET AND CLAMP FROM LT WING I/B OF NACELLE STRUT - FRONT SPAR AT IFSS 192 PER AMM 36-13-01-400-801 AND SRM 51-40-02-0G-01. TORQUE WRENCH DUE DATE 07-02-23 B/C 175940;[02] CORRECTION STEP 1; REMOVED AND REPLACED PNEUMATIC BLEED SUPPLY DUCT SUPPORT BRACKET AND CLAMP FROM LT WING I/B OF NACELLE STRUT - FRONT SPAR AT IFSS 192 PER AMM 36-13-01-000-803; 36-13-01-400-801 AND SRM 51-40-02-0G-01. TORQUE WRENCH DUE DATE 07-02-23 B/C 175940;[03] VERIFIED FINAL CORRECTIVE ACTION STEP 2.
